9 doctors weighed in:
My son has a chd and is on aspirin. He has an anal fissure. What should I do?
9 doctors weighed in

Dr. Sarosh Batlivala
Pediatrics - Cardiology
5 doctors agree
In brief: Depends
I assume the fissure is bleeding.
In any case, minor bleeding is a common, and very annoying, issue with children on aspirin. In the vast majority of cases, the bleeding will stop without special intervention. But, i would consider giving stool softeners to help make the bowel movements less "traumatic" for the fissure. Please discuss this with the pediatrician.

In brief: Depends
I assume the fissure is bleeding.
In any case, minor bleeding is a common, and very annoying, issue with children on aspirin. In the vast majority of cases, the bleeding will stop without special intervention. But, i would consider giving stool softeners to help make the bowel movements less "traumatic" for the fissure. Please discuss this with the pediatrician.
Dr. Sarosh Batlivala
Dr. Sarosh Batlivala
Thank
Dr. Yash Khanna
Family Medicine
1 doctor agrees
In brief: ANAL FISSURE ASPIRIN
If there is red bleeding with the stools, than you stop the Aspirin and you can try sitz bath, topical anesthetics and stool softners and high fiber diet.
If that is not successful than you then you consult a colo rectal surgeon, there are choices of local treatment with nitroglycerine ointment, Nifedipine ointment or topical diltiazem.Nitro can cause headaches.Or direct injection of Botox can be give.

In brief: ANAL FISSURE ASPIRIN
If there is red bleeding with the stools, than you stop the Aspirin and you can try sitz bath, topical anesthetics and stool softners and high fiber diet.
If that is not successful than you then you consult a colo rectal surgeon, there are choices of local treatment with nitroglycerine ointment, Nifedipine ointment or topical diltiazem.Nitro can cause headaches.Or direct injection of Botox can be give.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. James Thompson
Pediatrics - Cardiology
In brief: Stay on aspirin
Not having more details, i assume that the Aspirin is there for a good reason.
Though he may bleed more from an anal fissure, you shouldn 't stop the Aspirin without talking to your cardiologist. The fissure should be treated--usually best with a higher fiber diet and/or stool softeners.

In brief: Stay on aspirin
Not having more details, i assume that the Aspirin is there for a good reason.
Though he may bleed more from an anal fissure, you shouldn 't stop the Aspirin without talking to your cardiologist. The fissure should be treated--usually best with a higher fiber diet and/or stool softeners.
Dr. James Thompson
Dr. James Thompson
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
107,000 doctors available
Read more answers from doctors